In this paper, we study Clairaut invariant Riemannian maps from Kahler manifolds to Riemannian manifolds, and from Riemannian manifolds to Kahler manifolds. We find necessary and sufficient conditions for the curves on the total spaces and base spaces of invariant Riemannian maps to be geodesic. Further, we obtain necessary and sufficient conditions for invariant Riemannian maps from Kahler manifolds to Riemannian manifolds to be Clairaut invariant Riemannian maps. Moreover, we obtain a necessary and sufficient condition for invariant Riemannian maps from Riemannian manifolds to Kahler manifolds to be Clairaut invariant Riemannian maps. We also give nontrivial examples of Clairaut invariant Riemannian maps whose total manifolds or base manifolds are Kahler manifolds.
Riemannian manifold, Kahler manifold, Clairaut Riemannian submersion, invariant Riemannian map, Clairaut Riemannian map
YADAV, AKHILESH and MEENA, KIRAN
"Clairaut invariant Riemannian maps with Kahler structure,"
Turkish Journal of Mathematics: Vol. 46:
3, Article 24.
Available at: https://journals.tubitak.gov.tr/math/vol46/iss3/24